# SDR ASOA201806035150

- Difficulty date: June 3, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 43,278 hours, 32,999 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN ODOR,   CABIN LIGHT WAS GETTING TOO HOT.  MX PERFORMED AN INSPECTION OF THE CABIN LIGHTING AND FOUND CABIN LIGHTING CONTROL MODULE AND 1A LIGHT BALLAST BAD. REMOVED AND REPLACED LIGHT CONTROL MODULE AND BALLAST,  OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
